MathSciNet Relay Station
MathSciNet bibliographic data
MR1042264 (91h:54024) 54C25 (54F45 55M10)
Dranishnikov, A. N. On intersections of compacta in Euclidean space. Proc. Amer. Math. Soc. 112 (1991), no. 1, 267–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement